An interesting class of submanifolds of almost Hermitian manifolds (\tilde M,\tilde g,J) is the class of slant submanifolds. Slant submanifolds were introduced by the first author in  as submanifolds M of (\tilde M,\tilde g,J) such that, for any nonzero vector X \in T_pM, p \in M, the angle \theta(X) between JX and the tangent space T_pM is independent of the choice of p\in M and X \in T_pM. The first results on slant submanifolds were summarized in the book . Since then slant submanifolds have been studied by many geometers. Many nice results on slant submanifolds have been obtained during the last two decades. The main purpose of this paper is to study pointwise slant submanifolds in almost Hermitian manifolds which extends slant submanifolds in a very natural way. Several basic results in this respect are proved in this paper.
Slant submanifold, pointwise slant submanifold, slant function, conformal mapping, cohomology
CHEN, BANG-YEN and GARAY, OSCAR J.
"Pointwise slant submanifolds in almost Hermitian manifolds,"
Turkish Journal of Mathematics: Vol. 36:
4, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss4/13